# SDR DALA2018071604492

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 47,370 hours, 32,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN COVER AT DOOR 1L IS LOOSE. MAINTENANCE RESECURED EXIT THE EEPL SIGN AT 1L DOOR. AIRCRAT IS OK FOR SERVICE.
